# SDR SWIA200515776

- Difficulty date: May 23, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft time: 29,231 hours, 24,827 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BAT RIB CRACKED ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED REPAIR OF RIGHT BAT RIB IAW REO 601R-57-51-046 AND REO 601R-57-51-217.
